# SDR UPS08651369

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - TO SLC DUE TO CABIN PRESSURIZATION PROBLEM.  THE RIGHT PACK FAILED WHILE EN ROUTE TO OAK.  RECEIVED AN EQUIPMENT OVERHEAT WARNING AND COULD NOT MAINTAIN CABIN PRESSURE.  DECLARED EMERGENCY.  PER TECH SUPPORT REQUEST, REMOVED AND REPLACED RELAYS K2204 & K2205.  AFTER BITE CHECK SHOWED NO FAULTS.  TROUBLESHOOTING INDICATED GROUND PATH INTERRUPTION, REF SSM 21-50-02 SCHEM 1 PAGE 101.  REMOVED AND REPLACED LEFT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01-4.
